M. Cecchi, M. Marini, and P. L. Zezza. "Boundary value problems on [a,b) and singular perturbations." Annales Polonici Mathematici 44.1 (1984): 73-80. <http://eudml.org/doc/266017>.
@article{M1984,
author = {M. Cecchi, M. Marini, P. L. Zezza},
journal = {Annales Polonici Mathematici},
keywords = {Cecchi, M.; Marini, M.; Zea, P. L; bounded solutions; degree theory},
language = {eng},
number = {1},
pages = {73-80},
title = {Boundary value problems on [a,b) and singular perturbations},
url = {http://eudml.org/doc/266017},
volume = {44},
year = {1984},
}
TY - JOUR
AU - M. Cecchi
AU - M. Marini
AU - P. L. Zezza
TI - Boundary value problems on [a,b) and singular perturbations
JO - Annales Polonici Mathematici
PY - 1984
VL - 44
IS - 1
SP - 73
EP - 80
LA - eng
KW - Cecchi, M.; Marini, M.; Zea, P. L; bounded solutions; degree theory
UR - http://eudml.org/doc/266017
ER -